# SDR 2007UALA04763

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 42,808 hours, 5,263 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK SLIDE AFT BOTTLE PRESSURE READING 1500 PSI NOT WITHIN GREEN BAND.   THE O-RING THAT SEALS THE SPOOL WAS LEAKING. REPLACED O-RING.
